MathSciNet Relay Station
MathSciNet bibliographic data
MR69805 (16,1083f) 09.1X
Bruck, R. H. Analogues of the ring of rational integers. Proc. Amer. Math. Soc. 6, (1955). 50–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement